Journal of the Mathematical Society of Japan

On complementary triples in finite groups

Hiroshi MATSUYAMA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 35, Number 3 (1983), 445-450.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396458

Digital Object Identifier
doi:10.2969/jmsj/03530445

Mathematical Reviews number (MathSciNet)
MR0702769

Zentralblatt MATH identifier
0502.20007

Subjects
Primary: 20D20: Sylow subgroups, Sylow properties, $\pi$-groups, $\pi$-structure
Secondary: 20D15: Nilpotent groups, $p$-groups

Citation

MATSUYAMA, Hiroshi. On complementary triples in finite groups. J. Math. Soc. Japan 35 (1983), no. 3, 445--450. doi:10.2969/jmsj/03530445. https://projecteuclid.org/euclid.jmsj/1230396458


Export citation